Hokkaido Mathematical Journal

Contact surgery and symplectic handlebodies

Alan WEINSTEIN

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 20, Number 2 (1991), 241-251.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
http://projecteuclid.org/euclid.hokmj/1381413841

Mathematical Reviews number (MathSciNet)
MR1114405

Digital Object Identifier
doi:10.14492/hokmj/1381413841

Citation

WEINSTEIN, Alan. Contact surgery and symplectic handlebodies. Hokkaido Mathematical Journal 20 (1991), no. 2, 241--251. doi:10.14492/hokmj/1381413841. http://projecteuclid.org/euclid.hokmj/1381413841.


Export citation